# SDR YENA201704250300

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 45,758 hours, 16,280 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON LH WET AREA S23L Y1292 FRAME 68+4.  LH AFT WET AREA BEAM Y1292 FR 68-69 REMOVED AND REPLACED ON HAECO NR 44506.
